How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Kym Tolson, LCSW, CSAC, NBCCH Your Ow...
Kym Tolson, LCSW, CSAC, NBCCH
Kym Tolson, LCSW, CSAC, NBCCH, Therapist
Category: Mental Health
Satisfied Customers: 251
Experience:  Over 15 years of experience as a substance abuse therapist. I am a Licensed Clinical Social Worker
25692555
Type Your Mental Health Question Here...
Kym Tolson, LCSW, CSAC, NBCCH is online now
A new question is answered every 9 seconds

Im really confused at the moment,and my psychiatrist is

This answer was rated:

Hi,Im really confused at the moment,and my psychiatrist is frustrating me.from 14 I have suffered self harm and depression,from 18-23 I had anorexia.my moods have always been all over the place but in the last year its got crazy,I have severe depressions and feeling suicidal(have been inp for this)then periods where im on top ofthe world,everything clearer,brighter,I tend to rhyme in my head but my head goes a million miles an hour which usually ends up with me being extremely anxious and agitated.a a few days ago (after a 'happy' period)I was 100%convinced there was evil on the walls I was abs terrified andin a right state.Ive juat seen my psych and she made me feel crap saying that she didnt know why I had these symptoms and now they r gone and its always inbtween seeing me that things go haywire,as If im making it up.shes taken me off lorazepam and put me on diaz as she thinks this is what caused it?Im on 500mg carbamazepine and 225mg venlafaxine
Hi there,
Thank you for using JustAnswer. So sorry to hear you are going through this. From what you've written hear it clearly sounds like bipolar disorder. Here is an online test to take to see if you are bipolar. The medications she is prescribing you are used to treat bipolar disorder (carbamazepine). It sounds like with these meds the bipolar disorder is not stable because you are having major manic episodes and possible psychotic episodes "evil on the walls". I am not a Dr. but I would suggest discussing this with her. If she is non receptive you may want to consider a second opinion about your medications with a different psychiatrist. I don't see how the lorazepam could have caused this problem for you unless you are taking very high doses of the medication. Diazepam is in the same family as the lorazepam.

I hope this answer helps. Please let me know if you have any other questions.
Take care,
Kym
Customer: replied 7 years ago.

Hi,sorry Itook so long Iveonly just gotback in,thank you,I actually googled stuff a while ago and all that keptcoming up was bipolar,I juatcant see why she hasnt mentioned this or even given me a hint of a diagnosis,I think Im going to try and get a private consultation,I couldnt understand thatabout the lorazapam either,she said something about withdrawal as it wears off quick?I dont know,I was using it alot more the last week or so bc my head was spinning but no more than 3mg a day.maybe you should be a doctor,youmake more sense than she does

Hi again,
I think the private consultation is a good idea. I wish you all the best with this.
Take care,
Kym
Kym Tolson, LCSW, CSAC, NBCCH and other Mental Health Specialists are ready to help you
Customer: replied 7 years ago.
Ive managed to get one todayfingers crossed!thanks very much.xx
That's fantastic, I hope it helps =)